Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013 (2013), Article ID 543947, 12 pages
Research Article

Periodic Solutions for Impulsive Stochastic BAM Neural Networks with Time-Varying Delays in Leakage Terms

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 27 April 2013; Accepted 18 July 2013

Academic Editor: Yong Zhou

Copyright © 2013 Li Yang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Andrei D. Polyanin, and Alexei I. Zhurov, “Generalized and functional separable solutions to nonlinear delay Klein–Gordon equations,” Communications in Nonlinear Science and Numerical Simulation, 2014. View at Publisher · View at Google Scholar
  • Vadivel Sadhasivam, Jayapal Kavitha, and Thangaraj Raja, “Forced Oscillation of Nonlinear Impulsive Hyperbolic Partial Differential Equation with Several Delays,” Journal of Applied Mathematics and Physics, vol. 03, no. 11, pp. 1491–1505, 2015. View at Publisher · View at Google Scholar
  • Alexandra Rodkina, and Eeva Rapoo, “On almost sure asymptotic periodicity for scalar stochastic difference equations,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar